# SDR DALA2022072005008

- Difficulty date: July 18, 2022
- Submitted: July 20, 2022
- Operation: Air carrier
- Aircraft: N814NW
- Make and model: Airbus A330-323
- Aircraft serial: 0806
- Aircraft time: 68,082 hours, 9,012 cycles
- System (JASC): 5270 · Door Warning System
- Part: Cover
- Condition: Detached
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3314 DOOR 2L CABIN PRESSURE LIGHT COVER CAME OFF. CORRECTIVE ACTION: RESECURED DOOR 2L CABIN PRESS LIGHT COVER AS REQUIRED. (8966878)
